On the weak regularity of semigroup rings.
Semigroup forum, Tome 48 (1994) no. 3, pp. 152-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
weakly regular semigroup rings, weakly regular group rings, locally finite inverse semigroup, generalized Brandt semigroup
@article{SF_1994__48_3_135307,
author = {F. Li},
title = {On the weak regularity of semigroup rings.},
journal = {Semigroup forum},
pages = {152--162},
year = {1994},
volume = {48},
number = {3},
zbl = {0815.16010},
url = {http://geodesic.mathdoc.fr/item/SF_1994__48_3_135307/}
}
F. Li. On the weak regularity of semigroup rings.. Semigroup forum, Tome 48 (1994) no. 3, pp. 152-162. http://geodesic.mathdoc.fr/item/SF_1994__48_3_135307/